Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 370, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2006, 4:31 AM CDT for Muskogee County, Wagoner County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2006, 4:31 AM CDT (09:31 UTC)
- Expired
- Jul 14, 2006, 5:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Muskogee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1070 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 2876 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 140931
SVRTSA
OKC101-145-141015-
/O.NEW.KTSA.SV.W.0370.060714T0931Z-060714T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
431 AM CDT FRI JUL 14 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 515 AM CDT
* AT 428 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORM OUTFLOW WINDS CAPABLE OF PRODUCING
GUSTS TO 60 MPH. THE LEADING EDGE OF THE WINDS WERE LOCATED ALONG
A LINE EXTENDING FROM WAGONER TO COWETA TO STONEBLUFF...MOVING
SOUTH AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STONEBLUFF...PORTER...TULLAHASSEE...HASKELL...OKAY...TAFT...FORT
GIBSON...MUSKOGEE...BOYNTON AND OKTAHA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3598 9527 3596 9556 3597 9578 3556 9572
3556 9546 3568 9519
$$2 follow-up statements
000
WWUS54 KTSA 140959
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
455 AM CDT FRI JUL 14 2006
OKC101-145-141015-
/O.CON.KTSA.SV.W.0370.000000T0000Z-060714T1015Z/
WAGONER OK-MUSKOGEE OK-
455 AM CDT FRI JUL 14 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR MUSKOGEE AND WAGONER COUNTIES...
AT 454 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COWETA
TO WAGONER...MOVING SOUTHEAST AT 40 MPH. THE OUTFLOW BOUNDARY FROM
THESE STORMS WAS LOCATED FROM JAMESVILLE TO MUSKOGEE TO FORT GIBSON.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SUMMIT...
BOYNTON...WAINWRIGHT AND OKTAHA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3598 9527 3596 9556 3597 9578 3556 9572
3556 9546 3568 9519
$$000
WWUS54 KTSA 141015
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 AM CDT FRI JUL 14 2006
OKC101-145-141025-
/O.EXP.KTSA.SV.W.0370.000000T0000Z-060714T1015Z/
WAGONER OK-MUSKOGEE OK-
515 AM CDT FRI JUL 14 2006
...THE SEVERE THUNDERSTORM WARNING FOR MUSKOGEE AND WAGONER COUNTIES
EXPIRES AT 515 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS WILL STILL BE POSSIBLE WITH THESE STORMS.
LAT...LON 3598 9527 3596 9556 3597 9578 3556 9572
3556 9546 3568 9519
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:12 AM CDT, 19 minutes earlier.
Area forecast discussion, Jul 14, 4:12 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT FRI JUL 14 2006
.DISCUSSION...
OUTFLOW..PRECEDING MCS NOT QUITE SEVERE AT
THIS TIME -> 40-50 MPH. TRIED TO TIME MCS
THROUGH NORTHEAST CORNER CWA. DECAYING MCS
STILL WILL PRODUCE PRECIP/WIND FOR SEVERAL
HOURS. PRECIP/EARLY CLOUD FROM MCS SHOULD
TEMPER HIGH TEMP A COUPLE DEGREES NORTHERN
AREAS...SO NO EXCESSIVE HEAT WARNING THERE.
DRY SOUTH THIRD CWA..SOUTH OF THE CANADIAN
RIVER..IN EXCESSIVE HEAT FOR NEXT SEVERAL
DAYS THUS EXCESSIVE HEAT WARNING.
LOOKS HOT AND HOTTER FOR THE NEXT 3-7 DAYS.
UKMET AND ECMWF COUPLE DEGREES HOTTER THAN
GFS. GENERALLY DRY MONDAY THROUGH THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 97 78 98 78 / 50 10 10 10
FSM 96 73 99 75 / 30 20 10 10
MLC 100 75 101 76 / 20 20 10 10
BVO 97 70 98 69 / 50 10 10 10
FYV 92 70 94 70 / 50 10 10 10
BYV 92 71 95 71 / 60 10 10 10
MKO 96 74 99 73 / 30 10 10 10
MIO 96 73 99 73 / 80 10 10 10
F10 97 75 99 76 / 20 10 10 10
HHW 101 76 101 76 / 20 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING FROM 1 PM FRIDAY TO 7 PM MONDAY FOR
OKZ049-OKZ053-OKZ073-OKZ074-OKZ075-OKZ076.
EXCESSIVE HEAT WATCH FROM 1 PM SATURDAY TO 7 PM MONDAY FOR
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072.
AR...EXCESSIVE HEAT WATCH FROM 1 PM SATURDAY TO 7 PM MONDAY FOR
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM FORECASTER ID= 18
LONG TERM FORECASTER ID= 21Hazardous weather outlook, Jul 13, 7:02 PM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 702 PM CDT THU JUL 13 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 702 PM CDT THU JUL 13 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MAINLY NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MAINLY AFTER MIDNIGHT. DISCUSSION... A SMALL CLUSTER OF THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF FAR SOUTHEAST OKLAHOMA THIS EVENING. AS THE LOCALIZED UPPER DISTURBANCE RESPONSIBLE FOR THUNDERSTORMS CONTINUES TO MOVE EAST THIS EVENING....ACTIVITY WILL DIMINISH WITH THE LOSS OF DAYTIME HEATING. ORGANIZED THUNDERSTORMS ARE ONGOING ACROSS NORTHERN KANSAS AND SOUTHEAST NEBRASKA. LATER TONIGHT...THESE STORMS WILL ADVANCE SOUTH AND ARE LIKELY TO MOVE AT LEAST AS FAR SOUTH AS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BEFORE WEAKENING LATE TONIGHT. DAMAGING WINDS TO 70 MILES AN HOUR WILL BE POSSIBLE WITH THESE STORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED....ESPECIALLY AFTER MIDNIGHT TONIGHT IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES CONTINUE INTO FRIDAY THOUGH CHANCES WILL CONTINUE TO DECREASE INTO THE WEEKEND. CONCERNS ARE INCREASING FOR A PROLONGED PERIOD OF AFTERNOON HEAT INDICES ABOVE 105 DEGREES...ALONG WITH WARM OVERNIGHT LOW TEMPERATURES. THESE CONDITIONS WILL BE CLOSELY MONITORED AND DANGEROUS HEAT RELATED ADVISORIES OR WARNINGS MAY BE REQUIRED. EMERGENCY MANAGEMENT PLANNING STATEMENT... EXCESSIVE HEAT RELATED IMPACTS ARE POSSIBLE...AND LATER FORECASTS SHOULD BE CLOSELY MONITORED FOR ASSOCIATED WARNINGS OR ADVISORIES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jul 14, 2:12 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
212 AM CDT FRI JUL 14 2006
OKZ055>058-140815-
CRAIG OK-NOWATA OK-OTTAWA OK-WASHINGTON OK-
212 AM CDT FRI JUL 14 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WASHINGTON...NOWATA...OTTAWA AND CRAIG
AT 212 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 26 MILES NORTH OF PICHER TO 18 MILES NORTH OF
COPAN...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...
WANN...WATOVA...BARTLESVILLE...DEWEY...COPAN...MIAMI...COMMERCE...
AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...
CARDIN...PICHER...CENTRALIA...HOLLOW...PYRAMID CORNERS...
BLUEJACKET...CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. STRONG WINDS MAY OCCUR SEVERAL MILES AHEAD OF THE
RAINFALL.Special weather statement, Jul 14, 3:13 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT FRI JUL 14 2006
ARZ001-OKZ054>058-060>063-140915-
BENTON AR-CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OSAGE OK-OTTAWA
OK-ROGERS OK-TULSA OK-WASHINGTON OK-
313 AM CDT FRI JUL 14 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
BENTON
IN NORTHEAST OKLAHOMA
OSAGE...WASHINGTON...NOWATA...OTTAWA...CRAIG...DELAWARE...
ROGERS...MAYES AND NORTHERN TULSA
AT 313 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 29 MILES EAST OF PEORIA TO 2 MILES NORTHEAST OF
FAIRLAND TO 3 MILES NORTHWEST OF HOLLOW TO DEWEY TO 12 MILES
NORTHWEST OF GRAINOLA...MOVING SOUTH AT 25 MPH.
A LARGE PORTION OF
BENTON...OSAGE...WASHINGTON...NOWATA...OTTAWA...CRAIG...DELAWARE...RO
GERS...MAYES AND NORTHERN TULSA COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 415 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. STRONGS WINDS MAY OCCUR SEVERAL MILES AHEAD OF THE
RAINFALL.Special weather statement, Jul 14, 3:46 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 AM CDT FRI JUL 14 2006
OKZ059-140915-
PAWNEE OK-
346 AM CDT FRI JUL 14 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
PAWNEE
AT 346 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORM OUTFLOW WINDS
ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF PAWNEE TO 23 MILES
NORTHEAST OF WESTPORT...MOVING SOUTH AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE OUTFLOW WINDS
INCLUDE...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...SKEDEE
AND WESTPORT.
WIND GUSTS TO 50 MPH WILL BE POSSIBLE.Special weather statement, Jul 14, 4:08 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 AM CDT FRI JUL 14 2006
ARZ001-010-OKZ054-057>064-066>070-141015-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES
OK-MUSKOGEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-ROGERS
OK-TULSA OK-WAGONER OK-WASHINGTON AR-
408 AM CDT FRI JUL 14 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
BENTON AND WASHINGTON
IN NORTHEAST OKLAHOMA
OSAGE...OTTAWA...CRAIG...DELAWARE...ROGERS...PAWNEE...MAYES...
TULSA...CREEK...ADAIR...WAGONER AND OKMULGEE
IN EAST CENTRAL OKLAHOMA
CHEROKEE AND MUSKOGEE
AT 408 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF NARCISSA TO 3 MILES EAST OF
CHELSEA TO 5 MILES NORTHEAST OF SKIATOOK TO 3 MILES NORTHWEST OF
RALSTON...MOVING SOUTHEAST AT 30 MPH.
A LARGE PORTION OF BENTON...WASHINGTON...OSAGE...OTTAWA...CRAIG...
DELAWARE...ROGERS...PAWNEE...MAYES...TULSA...CHEROKEE...CREEK...
ADAIR...WAGONER...MUSKOGEE AND OKMULGEE COUNTIES WILL BE AFFECTED BY
THESE STORMS AND ASSOCIATED OUTFLOW WINDS THROUGH 515 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 TO 50
MPH. STRONG OUTFLOW WINDS MAY OCCUR 10 TO 20 MILES AHEAD OF THE
RAINFALL.Special weather statement, Jul 14, 4:18 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 AM CDT FRI JUL 14 2006
ARZ002-011-141015-
CARROLL AR-MADISON AR-
418 AM CDT FRI JUL 14 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CARROLL AND MADISON
AT 418 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES NORTH OF OAK GROVE TO 12 MILES NORTHWEST
OF BEST...MOVING SOUTHEAST AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 4:53 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 67 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.